# SDR UALA2009121403846

- Difficulty date: December 12, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 52,774 hours, 19,737 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Faulty
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OF DOOR 1R ARMING LEVER FROZEN.  REMOVED DOOR 1R LINING. INSPECTED FLEX CONTROL CABLE FOR SLIDE DISARM LEVER.  REMOVED CABLE. INSTALL DOOR 1R FLEXIBLE CONTROL ASSY (ARM CABLE).  REPLACED FLEXIBLE CONTROL CABLE.
